# SDR UPS00233043

- Difficulty date: June 21, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Condition: Slipped
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM COASTS THREE REVOLUTIONS IN FLIGHT.     REMOVED AND REINSTALL JACK SCREW ASSY PER MM 27-40-41 OP CHECKS GOOD .
